Results 1 to 2 of 2

Thread: Need Advise......

  1. #1
    Join Date
    Oct 2005
    Location
    Michigan
    Posts
    15
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Need Advise......

    Hello Everyone. I wish that the sun is shining in everyone's life on this day. Yesterday, my knees began to ache. This seems to happen everytime the Dr. changes my prednasone dosage. He changed from 10 mg daily to 7.5 daily. My fingers are swollen and I am hurting all over. Is this something that I should expect? :roll: I have so many questions, do you all ever have a chat? Help me please.
    Mrs. Kimberly Turner

  2. #2
    Join Date
    Aug 2005
    Location
    Pueblo, Colorado
    Posts
    130
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Pain

    I know I had the same problem when I was taking prednisone. I got so swollen my dr took me off it. I was on it because I have lupus of the brain and was having seizures/headaches/dizziness. After I got started on Cytoxan, she discontinued the prednisone. The prednisone can be a big help but sometimes the side effects just don't seem to be worth it.
    Hang in there, I know it will get better.
    Catlady4520

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •